MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEMORAL TEMP SZ 5&6; ATTUNE INSTRUMENTS : TEMPLATES

DEPUY IRELAND - 9616671 ATTUNE FEMORAL TEMP SZ 5&6; ATTUNE INSTRUMENTS : TEMPLATES
Model Number 2506-30-204
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Attune revision meter had rust on the surface.No customer and patient contact.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with the reported event was not returned for evaluation.Examination of the provided photograph could not confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Udi : (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE FEMORAL TEMP SZ 5&6
Common Device Name
ATTUNE INSTRUMENTS : TEMPLATES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10272160
Report Number1818910-2020-15831
Device Sequence Number3417242
Product Code HWT
UDI-Device Identifier10603295477853
UDI-Public10603295477853
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2506-30-204
Device Catalogue Number254500783
Device Lot NumberSO2041927
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer10/12/2020
11/05/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/15/2020
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1